# SDR IPXA0560650

- Difficulty date: May 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N5250
- Condition: Corroded
- Location: Bs 340-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO STA 340 TO 360. BL TO RBL 24.75 SHEAR WEB IS CORRODED NUMEROUS PLACES.  REPAIRED SHEAR WEB CORROSION IAW SRM 53-00-51-1A-1, SRM 51-10-02-OG.
